Results 1 to 2 of 2
Took too many tylenol pms
  1. #1
    Sleepless1 is offline New Member
    Join Date
    Feb 2012
    Posts
    1

    Default Took too many tylenol pms

    I realize this was an incredibly dumb idea, now at least, but I took 5 tylenol pms. I've been looking at all this different information and how it varies from person to person. I think I'm fine and I'm just nervous about the whole thing and that's making me feel sick. I don't know.

    I just wanted to know what someone else thought

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    All it would do is make you over anxious with anxiety. If you're okay I wouldn't worry about it, just don't take that many again. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22